On the non-reducibility of non-stationary correlation functions to stationary ones under a class of mean-operator transformations

E. Porcu, J. Matkowski, J. Mateu

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Some special functional equations involving means and related to a problem of reducibility of some classes of correlation functions are considered. We show some characterizations of the reducibility problem under several choices of the mean operators and different weak regularity assumptions imposed on the involving functions. We find that mean-generated correlation functions are completely irreducible, in the sense that, for this broad class of correlation functions, there does not exist a non-trivial solution associated to the Perrin-Senoussi problem.

Original languageBritish English
Pages (from-to)599-610
Number of pages12
JournalStochastic Environmental Research and Risk Assessment
Volume24
Issue number5
DOIs
StatePublished - 2010

Keywords

  • Bijective deformation
  • Correlation functions
  • Functional equations
  • Non-stationarity
  • Random fields
  • Reducibility

Fingerprint

Dive into the research topics of 'On the non-reducibility of non-stationary correlation functions to stationary ones under a class of mean-operator transformations'. Together they form a unique fingerprint.

Cite this